# SDR SIMA200116302

- Difficulty date: June 12, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- Propeller: Rotol R3544123F13
- System (JASC): 6140 · Propeller Indication System
- Part: Connector
- Condition: Dirty
- Location: Rt Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SGF - FLT 3610 - ON TAKEOFF ROLL, RIGHT PROP OIL AND TEMP GAUGE WENT TO ZERO.  ABORTED TAKEOFF.  RESET BREAKER AND CLEANED CANNON PLUG ON GAUGE IAW AMM.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
